# SDR SWAA2021071642390

- Difficulty date: January 7, 2021
- Submitted: July 16, 2021
- Operation: Air carrier
- Aircraft: N7848A
- Make and model: Boeing 737752
- Aircraft serial: 34298
- Aircraft time: 44,568 hours, 24,755 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING REAR SPAR DEFLECTION CONTROL RIB PANEL VERTICAL SEAL FITTING CRACKED OUB MKD DOT 60-023 / REMOVED VERTICAL SEAL FITTING AT RIGHT WING REAR SPAR DEFLECTION CONTROL RIB IAW B737-700 SRM 51-40-02-0G-0 AND INSTALLED VERTICAL FITTING ASSY NEW AT RIGHT WING REAR SPAR DEFLECTION CONTROL RIB IAW B737-700 SRM 51-40-02-0G-0
